# SDR SWIA2025082500515

- Difficulty date: May 15, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT ATTACHMENT ANGLE 26R BETWEEN FS349 - FS364  30149114     (C-CHECK RO 8/21/2025)    REMOVED AND INSTALLED NEW ATTACHMENT ANGLE 26R BETWEEN FS349 - FS364 REF CRJ-900 SRM 51-42-06-001-001-A01, CRJ 900 SRM 51-42-21-001-001-A01 AND DWG SH670-32050 REV J. COMPLIED WITH TASK CARD 51-900-1002-SKY.
